# SDR DALA2023101608498

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 33,404 hours, 4,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DOOR 2L "CHECK DOOR PRESSURE" WARNING ON CIDS PANEL. CORRECTIVE ACTION: MSG NO LONGER PRESENT ON FAP PANEL ON GND. CIDS 1 + 2 GND SCAN NORMAL. CHECKED 2L DOOR PRESSURE NORMAL/GREEN. (4654178)
